American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189.
Abstract, references, and article information   
View Article: PDF

[2] Zachary A. Gelbaum. Fractional Brownian fields over manifolds. Trans. Amer. Math. Soc. 366 (2014) 4781-4814.
Abstract, references, and article information   
View Article: PDF

[3] Zhou Zhang. K\"ahler-Ricci flow with degenerate initial class. Trans. Amer. Math. Soc. 366 (2014) 3389-3403.
Abstract, references, and article information   
View Article: PDF

[4] Batu Güneysu. Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds. Proc. Amer. Math. Soc. 142 (2014) 1289-1300.
Abstract, references, and article information   
View Article: PDF

[5] Jia-Yong Wu. Sharp Hamilton's Laplacian estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 141 (2013) 4401-4409.
Abstract, references, and article information   
View Article: PDF

[6] Fabrice Baudoin and Michel Bonnefont. Sub-Riemannian balls in CR Sasakian manifolds. Proc. Amer. Math. Soc. 141 (2013) 3919-3924.
Abstract, references, and article information   
View Article: PDF

[7] Verena Bögelein, Frank Duzaar and Christoph Scheven. Weak solutions to the heat flow for surfaces of prescribed mean curvature. Trans. Amer. Math. Soc. 365 (2013) 4633-4677.
Abstract, references, and article information   
View Article: PDF

[8] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[9] Simon Scott. Calculation of the variation of det$_\zeta$D. Contemporary Mathematics 584 (2012) 237-250.
Book volume table of contents   
View Article: PDF

[10] Christian Bär. Renormalized integrals and a path integral formula for the heat kernel on a manifold. Contemporary Mathematics 584 (2012) 179-197.
Book volume table of contents   
View Article: PDF

[11] Clara L. Aldana. Determinants of Laplacians on non-compact surfaces. Contemporary Mathematics 584 (2012) 223-236.
Book volume table of contents   
View Article: PDF

[12] Gautam Chinta, Jay Jorgenson and Anders Karlsson. Complexity and heights of tori. Contemporary Mathematics 567 (2012) 89-98.
Book volume table of contents   
View Article: PDF

[13] Meng Wang. Liouville theorems for the ancient solution of heat flows. Proc. Amer. Math. Soc. 139 (2011) 3491-3496. MR 2813381.
Abstract, references, and article information   
View Article: PDF

[14] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information   
View Article: PDF

[15] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF

[16] Juan B. Gil, Thomas Krainer and Gerardo A. Mendoza. Trace expansions for elliptic cone operators with stationary domains. Trans. Amer. Math. Soc. 362 (2010) 6495-6522. MR 2678984.
Abstract, references, and article information   
View Article: PDF

[17] Longzhi Lin and Lu Wang. Existence of good sweepouts on closed manifolds. Proc. Amer. Math. Soc. 138 (2010) 4081-4088. MR 2679629.
Abstract, references, and article information   
View Article: PDF

[18] Christian Bär and G. Pacelli Bessa. Stochastic completeness and volume growth. Proc. Amer. Math. Soc. 138 (2010) 2629-2640. MR 2607893.
Abstract, references, and article information   
View Article: PDF

[19] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF

[20] Shijin Zhang. The convergence of the minimal positive fundamental solutions under Ricci flow. Proc. Amer. Math. Soc. 138 (2010) 1121-1129. MR 2566577.
Abstract, references, and article information   
View Article: PDF

[21] Yng-Ing Lee and Mu-Tao Wang. Hamiltonian stationary cones and self-similar solutions in higher dimension. Trans. Amer. Math. Soc. 362 (2010) 1491-1503. MR 2563738.
Abstract, references, and article information   
View Article: PDF

[22] Dan Knopf. Estimating the trace-free Ricci tensor in Ricci flow. Proc. Amer. Math. Soc. 137 (2009) 3099-3103. MR 2506468.
Abstract, references, and article information
View Article: PDF

[23] Jay Jorgenson and Serge Lang. Heat Eisenstein series on ${\rm SL}_n(\bold C)$. Memoirs of the AMS 201 (2009) MR 2548067.
Book volume table of contents   

[24] Dan Knopf and Andrea Young. Asymptotic stability of the cross curvature flow at a hyperbolic metric. Proc. Amer. Math. Soc. 137 (2009) 699-709. MR 2448593.
Abstract, references, and article information
View Article: PDF

[25] Yunyan Yang. Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds. Proc. Amer. Math. Soc. 136 (2008) 4095-4102. MR 2425752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dachun Yang and Yuan Zhou. Non-Gaussian upper estimates for heat kernels on spaces of homogeneous type. Proc. Amer. Math. Soc. 136 (2008) 2155-2163. MR 2383521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Brett L. Kotschwar. Hamilton's gradient estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 135 (2007) 3013-3019. MR 2317980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lei Ni and Baoqiang Wu. Complete manifolds with nonnegative curvature operator. Proc. Amer. Math. Soc. 135 (2007) 3021 - 3028. MR 2511306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] John W. Morgan. Recent progress on the Poincaré conjecture and the classification of 3-manifolds. Bull. Amer. Math. Soc. 42 (2005) 57-78. MR 2115067.
Abstract, references, and article information   
View Article: PDF

[30] Lei Ni. A monotonicity formula on complete Kähler manifolds with nonnegative bisectional curvature. J. Amer. Math. Soc. 17 (2004) 909-946. MR 2083471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2